| Model Number |
DDU-100B |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.The cause of the aed not powering on was related to the customers failure to maintain the battery pack.As a follow up with the customer, the proper maintenance of this device was reviewed.Once the new battery was installed and a manual self test performed the aed functioned as designed and was able stay in service.This mdr is being submitted due to the aed becoming non-operational as a result of the battery reaching complete depletion without evidence of user intervention or maintenance following the aeds red asi indicating the unit needs attention or servicing.
Event or Problem Description
A customer reported that their aed's asi is flashing red and will not power on.The customer did not report this occurring during patient use.